# SDR MASA2012061634896

- Difficulty date: June 16, 2012
- Submitted: June 17, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,805 hours, 16,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Leaking
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SWEET METALLIC ODOR WITH ENGINE BLEEDS ON.  MAINTENANCE ISOLATED FAULT TO A LEAKING BLEED ISOLATION VALVE THAT WAS LEAKING AT LEFT BLEED SOURCE.  MAINTENANCE REPLACED THE ISOLATION VALVE.
